Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 323, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 24, 2019, 9:09 PM CDT for 4 counties in Kansas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2019, 9:09 PM CDT (02:09 UTC)
- Expired
- Aug 24, 2019, 10:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 143 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 10:10 PM CDT | HAIL 1.5 | 3 Ene Big Bow, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 5:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted.
895
WUUS53 KDDC 250209
SVRDDC
KSC067-075-093-187-250315-
/O.NEW.KDDC.SV.W.0323.190825T0209Z-190825T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
909 PM CDT Sat Aug 24 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Hamilton County in southwestern Kansas...
Southwestern Kearny County in southwestern Kansas...
Southwestern Grant County in southwestern Kansas...
Eastern Stanton County in southwestern Kansas...
* Until 1015 PM CDT/915 PM MDT/.
* At 908 PM CDT/808 PM MDT/, a severe thunderstorm was located 13
miles southwest of Kendall, moving southeast at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ulysses, Johnson City, Big Bow and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3779 10181 3787 10160 3753 10116 3741 10140
3743 10177
TIME...MOT...LOC 0208Z 334DEG 21KT 3776 10167
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
FINCH4 follow-up statements
296
WWUS53 KDDC 250221
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
921 PM CDT Sat Aug 24 2019
KSC093-250230-
/O.CAN.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Kearny KS-
921 PM CDT Sat Aug 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEARNY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.
LAT...LON 3775 10174 3780 10156 3778 10152 3774 10153
3774 10146 3753 10116 3741 10140 3743 10177
TIME...MOT...LOC 0220Z 334DEG 21KT 3769 10163
$$
KSC067-075-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Hamilton KS-Grant KS-Stanton KS-
921 PM CDT Sat Aug 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN GRANT AND
EASTERN STANTON COUNTIES...
At 920 PM CDT/820 PM MDT/, a severe thunderstorm was located 9 miles
northwest of Big Bow, moving southeast at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ulysses, Johnson City, Big Bow and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3775 10174 3780 10156 3778 10152 3774 10153
3774 10146 3753 10116 3741 10140 3743 10177
TIME...MOT...LOC 0220Z 334DEG 21KT 3769 10163
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
FINCH288
WWUS53 KDDC 250234
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
934 PM CDT Sat Aug 24 2019
KSC075-250244-
/O.CAN.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Hamilton KS-
934 PM CDT Sat Aug 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
LAT...LON 3773 10169 3774 10166 3774 10145 3753 10116
3741 10140 3743 10170
TIME...MOT...LOC 0234Z 334DEG 21KT 3762 10158
$$
KSC067-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
934 PM CDT Sat Aug 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN GRANT AND EASTERN STANTON COUNTIES...
At 934 PM CDT, a severe thunderstorm was located near Big Bow, moving
southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ulysses, Big Bow and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 10169 3774 10166 3774 10145 3753 10116
3741 10140 3743 10170
TIME...MOT...LOC 0234Z 334DEG 21KT 3762 10158
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
FINCH884
WWUS53 KDDC 250254
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
954 PM CDT Sat Aug 24 2019
KSC067-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
954 PM CDT Sat Aug 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN GRANT AND SOUTHEASTERN STANTON COUNTIES...
At 954 PM CDT, a severe thunderstorm was located near Big Bow, moving
southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ulysses, Big Bow and Hickok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3767 10162 3769 10147 3753 10116 3741 10140
3743 10165
TIME...MOT...LOC 0254Z 320DEG 13KT 3761 10154
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
FINCH220
WWUS53 KDDC 250307
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1007 PM CDT Sat Aug 24 2019
KSC067-187-250316-
/O.EXP.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
1007 PM CDT Sat Aug 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHEASTERN STANTON COUNTIES WILL EXPIRE AT 1015 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
LAT...LON 3767 10162 3769 10147 3753 10116 3741 10140
3743 10165
TIME...MOT...LOC 0306Z 334DEG 21KT 3755 10150
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 5:57 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 24, 5:57 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 557 PM CDT Sat Aug 24 2019 ...Updated aviation discussion... .SHORT TERM...(This evening through Sunday) Issued at 153 PM CDT Sat Aug 24 2019 Convection developing across northern Kansas still looks likely this afternoon ahead of a approaching 400mb PV anomaly and where the better moisture and instability will be preset during the mid to late day. This area of developing afternoon storms will move southeast overnight across western and central Kansas as the upper level wave moves along the mid level baroclinic zone. At this time the CAMS seem to agree that this developing cluster of storms will march south along and east of highway 283 during the overnight hours. At this time am little concerned that this may be a little too far east given the instability axis and 10-14c 700mb temperature gradient from the RAP earlier this afternoon. Have therefore favored the highs chance along and east of HWY 283 but also will be keeping some higher pops going further west, just in case. CAMS also seem to be in decent agreement with the timing of this event with a few isolated to widely scattered late day/evening storms followed by the main cluster of thunderstorms after sunset. Given the instability and shear late day/early evening these isolated/widely scattered storms will be capable of producing large hail (+2 inches) along with strong gusty winds. The threat of severe weather will then shift to strong winds and heavy rainfall after sunset as the main cluster of storms overnight pass. Rainfall rates of 1 to 2 inches an hour possible which may lead to some localized flash flooding. The bulk of the overnight convection will be tapering off east of a Larned to Coldwater line early Sunday morning as an upper level trough moves into Central Kansas. Subsidence behind this upper level trough will also bring clearing skies from west to east. Based on clear skies and 850mb temperatures at 00z Monday the highs Sunday afternoon are expected to comb back into the 90s across much of southwest Kansas. Highs only in the 80s are expected where the clouds will clear out last and that will be east of a Dighton to Dodge City line. .LONG TERM...(Sunday night through Saturday) Issued at 153 PM CDT Sat Aug 24 2019 An upper level trough embedded in a northwest flow will move across the northern plains late Sunday night/early Monday. As this upper level system moves east into the Western Great Lakes Region late Monday a surface cold front will move across southwest Kansas. Exact timing of this frontal passage is still somewhat unclear but ahead of this cold front the highs on Monday will be in the lower 90s while north of this boundary some cooler 80 to 85 degree high temperatures will be possible. A few scattered thunderstorms will also be possible late day along this cold front. If the models are correct with the frontal position by late Monday, then the area most favorable for these storms will be near the Oklahoma border and across south central Kansas. This cool down early next week may be around for several days given that both the GFS and ECMWF agree with another upper level trough moving across the Northern Plains Tuesday which will bring a reinforcement of cooler air into the Central Plains. Along will the cooler temperatures continuing mid to late week there will also be a chance for scattered rain showers or thunderstorms mid to late week. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 557 PM CDT Sat Aug 24 2019 Thunderstorms are expected to develop and move across southwest and central Kansas through the evening into the overnight hours. There is uncertainty as to expected coverage, especially over the far southwest Kansas terminals, but any storms that develop in this area will likely be severe with 50+ knot winds, damaging hail and possible tornadoes. Farther east the Dodge City and Hays terminals could have better chances of being impacted by storms with the same severe weather threats. The storms should be moving southeast out of the region by 067-07z with MVFR to IFR stratus developing across much of the area later tonight into Sunday morning. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 89 67 88 / 70 10 10 10 GCK 64 91 64 86 / 30 10 0 0 EHA 63 95 66 90 / 20 10 0 10 LBL 66 94 66 91 / 30 10 0 10 HYS 64 83 67 81 / 80 10 10 20 P28 67 85 69 91 / 80 10 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ030-031-043>046- 064>066-078>081-087>090. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Gerard
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 17 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 314 AM CDT Sat Aug 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 314 AM CDT Sat Aug 24 2019 /214 AM MDT Sat Aug 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- The possibility of discrete supercells and a line of storms are possible tonight. The supercell thunderstorms will have the potential for hail 2 inch in diameter or greater, thunderstorm wind gusts to 60 mph, and isolated tornadoes. The storms in the line will have mainly a thunderstorm wind gust threat of 60 mph or greater. Flash flooding will be possible especially in areas that have already saturated ground from previous rains as an additional 1 to 2 inches will be possible from tonight's storms. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Limited risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Sunday through Friday. Days 2-7 Discussion ------------------- No widespread hazardous weather is expected. Days 2-7 Hazards ---------------- * Sunday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Monday - Lightning: Limited risk - Excessive heat: Elevated risk - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Aug 24, 8:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 11 S SYRACUSE 37.83N 101.76W
08/24/2019 M1.00 INCH HAMILTON KS STORM CHASER
&&
RBLocal storm report, Aug 24, 8:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 5 S SYRACUSE 37.91N 101.76W
08/24/2019 M2.00 INCH HAMILTON KS STORM CHASER
&&
RBLocal storm report, Aug 24, 8:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
849 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL SYRACUSE 37.98N 101.75W
08/24/2019 E1.50 INCH HAMILTON KS PUBLIC
&&
RBLocal storm report, Aug 24, 8:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL SYRACUSE 37.98N 101.75W
08/24/2019 E1.75 INCH HAMILTON KS PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM SYRACUSE.
&&
RBLocal storm report, Aug 24, 8:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM FUNNEL CLOUD 5 S SYRACUSE 37.91N 101.76W
08/24/2019 HAMILTON KS STORM CHASER
ROTATING WALL CLOUD WITH A FUNNEL OBSERVED.
&&
RBLocal storm report, Aug 24, 9:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SAT AUG 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 8 WSW SHALLOW WATER 38.32N 101.05W
08/24/2019 E1.75 INCH SCOTT KS EMERGENCY MNGR
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:24 PM CDT | Special Weather Statement | DDC | Hamilton | 36 min |
| Aug 24, 7:37 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 68 min |
| Aug 24, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 62 min |
| Aug 24, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 53 min |
| Aug 24, 8:30 PM CDT | Special Weather Statement | DDC | Kearny | 45 min |
| Aug 24, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Lane, Scott | 58 min |
| Aug 24, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 55 min |
| Aug 24, 9:30 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 60 min |
| Aug 24, 9:39 PM CDT | Special Weather Statement | DDC | Meade | 51 min |
| Aug 24, 9:42 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 48 min |
| Aug 24, 9:46 PM CDT | Special Weather Statement | DDC | Lane | 44 min |
| Aug 24, 10:25 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 65 min |
| Aug 24, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward | 34 min |
| Aug 24, 11:01 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 74 min |
| Aug 24, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 27 min |
| Aug 24, 11:38 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Pawnee, Rush | 67 min |
| Aug 25, 12:30 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 44 min |
| Aug 25, 12:42 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 48 min |
| Aug 25, 12:51 AM CDT | Areal Flood Advisory | DDC | Ellis, Trego | 6 hr |
| Aug 25, 1:17 AM CDT | Severe Thunderstorm Warning | DDC | Trego | 42 min |
| Aug 25, 1:23 AM CDT | Flash Flood Warning | DDC | Ellis, Trego | 6 hr |
| Aug 25, 1:27 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 33 min |
| Aug 25, 2:10 AM CDT | Special Weather Statement | DDC | Ellis | 65 min |
| Aug 25, 2:33 AM CDT | Special Weather Statement | DDC | Stafford | 27 min |
| Aug 25, 2:45 AM CDT | Special Weather Statement | DDC | Rush | 45 min |
| Aug 25, 2:56 AM CDT | Flash Flood Warning | DDC | Ellis, Rush | 6 hr |
| Aug 25, 3:18 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 42 min |
| Aug 25, 3:31 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 44 min |
| Aug 25, 4:01 AM CDT | Special Weather Statement | DDC | Kiowa, Pratt | 44 min |
| Aug 25, 4:10 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 65 min |
| Aug 25, 4:16 AM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Aug 25, 4:19 AM CDT | Severe Thunderstorm Warning | DDC | Comanche, Edwards, Kiowa, Pawnee, Pratt | 56 min |
| Aug 25, 4:40 AM CDT | Special Weather Statement | DDC | Pawnee | 65 min |
| Aug 25, 4:57 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 48 min |
| Aug 25, 6:03 AM CDT | Special Weather Statement | DDC | Barber, Pratt | 57 min |
| Aug 25, 7:37 AM CDT | Areal Flood Warning | DDC | Ellis, Pawnee, Rush, Stafford, Trego | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.